Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Taking tiazac xc. Have asthma, high BP, frequent palpitation. History of depression. What to do?

User rating for this question
Excellent
Answered by
Practicing since : 2007
Answered : 1201 Questions
Question
Hi,

I started Tiazac xc 180mg at hs about 2 months ago. My bp has been moderately high, 160/100, for a few monthsand frequent palpitations. Negative stress test. Cardiologist chose Tiazac as I have asthma and a past history of depression so beta blockers may have had some negative side effects.
Tonight I can't remember if I took my dose. My bt is still about 140/85, hr about 75-80. Should I take it now, and possibly again or wait until tomorrow? I'll buy a dosette tomorrow!
Posted Mon, 27 May 2013 in Hypertension and Heart Disease
 
 
Answered by Dr. Jorge Brenes-Salazar 14 minutes later
Dear patient,

Thanks for your health concerns.

Currently your blood pressure and heart rate are stable and practically at goal. So instead of potentially taking a double dose of the medication unintentionally, wait for tomorrow morning for next dose and continue in a regular fashion; as you mention.

Pillboxes are a great way to keep track of doses

Hope this is helpful. Let me know if you have other concerns.

Wish you the best health

Dr Brenes Salazar MD
Cardiology
Mayo Clinic MN
Above answer was peer-reviewed by
 
Follow-up: Taking tiazac xc. Have asthma, high BP, frequent palpitation. History of depression. What to do? 10 minutes later
Thanks. I appreciate your help.
 
 
Answered by Dr. Jorge Brenes-Salazar 3 hours later
Most welcome.

If you are happy with my answer, I request you to close this discussion and rate my response.

Best regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor